MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CRE2 CREATININE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CRE2 CREATININE FLEX® REAGENT CARTRIDGE
Catalog Number K1033A SMN 10872082
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc) and reported that discordant, falsely depressed creatinine (cre2) results were obtained on the dimension vista 500 system.Siemens headquarters support center (hsc) has completed their evaluation of the incident and the information provided.No product nonconformance with the instrument or reagent was identified.The issue was resolved by replacing the cre2 flex reagent cartridge on the same instrument.The cause is unknown.The device is operating per specifications.No further evaluation of the device is required.
 
Event or Problem Description
Discordant, falsely depressed creatinine (cre2) results were obtained on patient samples on the dimension vista 500 system.The results were reported to the physician(s).The same samples were repeated on the same instrument or on an alternate vista instrument and higher results were obtained.Corrected results were issued.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed creatinine (cre2) results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CRE2 CREATININE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7454979
Report Number2517506-2018-00276
Device Sequence Number1373607
Product Code CGX
UDI-Device Identifier00630414595016
UDI-Public00630414595016
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K133728
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2018
Device Catalogue NumberK1033A SMN 10872082
Device Lot Number17299BA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1